MAUDE Adverse Event Report: COVIDIEN FOLY CATH 100 SLCON 3CC 10FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

COVIDIEN FOLY CATH 100 SLCON 3CC 10FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887603101
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes Pain (1994); Blood Loss (2597)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed, and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when the balloon was inserted and inflated, the patient experienced intense pain after half an hour and slight bleeding in the penis.When the catheter was removed, it was impossible to deflate the balloon.After several attempts, the balloon was removed, but did not deflate evenly with difficulty in deflating the balloon to remove the injected saline.Consequences to the patient included bleeding, pain, and transfer to necker emergency room.

Brand Name
FOLY CATH 100 SLCON 3CC 10FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10878480
Report Number9611018-2020-00465
Device Sequence Number19540255
Product Code FCM
UDI-Device Identifier10884521016620
UDI-Public10884521016620
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8887603101
Device Catalogue Number8887603101
Device Lot Number20E027FHX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/20/2020
Patient Sequence Number1